# SDR ASAA2022093040129

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 35,936 hours, 11,395 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC ON BOTH CAPT & FO SIDE WENT AWAY PROVIDED AN MESSAGE TO CORRECT FAULT. USING DATA LOAD SELECTOR. GROUNDED - YES. PERFORMED FMC SYSTEM BITE CHECK IAW B737-900 FIM 34-61 TASK 801 BITE CHECK GOOD.
